# SDR REXA2019092601391

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 28,374 hours, 18,896 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: 01344
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON FINAL TO LAND, BRIEFLY SMELLED ELECTRICAL/ RUBBER BURNING. FOR LESS THAN 1 MINUTE, THEN "RECIRC FAN FAULT" STATUS MSG APPEARED. MSG REAMINS ON. NO SMOKE SEEN
DEFFERRED RIGHT (#2) RECIRC FAN IAW CRJ 900 MEL 21-22-1. MX PROCEDURE COMPLIED WITH M02 UPDATED PLACARD INSTALLED. MOC NOTIFIED 95784*****COMPLIED WITH TREND# 12922. REMOVED AND REPLACED RECIRC FAN #2 AND RECIRC FAN #2 FILTER IAW CRJ 900 AMM 21-22-10 AND 21-22-13 RESPECTIVELY. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. MMO2 UPDATED. PLACARD REMOVED. MOC #95974 NOTIFIED.
